View : 18 Download: 0

On class A operators

Title
On class A operators
Authors
Jung S.Eungil K.O.Mee-Jung L.E.E.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2010
Journal Title
Studia Mathematica
ISSN
0039-3223JCR Link
Citation
vol. 198, no. 3, pp. 249 - 260
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
We show that every class A operator has a scalar extension. In particular, such operators with rich spectra have nontrivial invariant subspaces. Also we give some spectral properties of the scalar extension of a class A operator. Finally, we show that every class A operator is nonhypertransitive. © Instytut Matematyczny PAN, 2010.
DOI
10.4064/sm198-3-4
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE